# SDR AWXA200200075

- Difficulty date: January 6, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 45,069 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69407082
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-13 CHECK A 8 INCH AREA OF CORROSION WAS FOUND ON WEB AT LOWER INTERCOASTAL AFT CARGO DOORWAY OPPOSITE OF FLOOR TRACK BS 727A TO BS 727B, STR 24L. MAINTENANCE REMOVED AND REPLACED LOWER INTERCOASTAL FLOOR TRACK AT BS 727A TO BS 727B, STR 24L IAW DWG 69-49708 SHT 1, AND 65-46592 SHT 7.
